MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE PC STEM 10MM; SHOULDER IMPLANT

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE PC STEM 10MM; SHOULDER IMPLANT
Catalog Number 113710050
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address subsidence.
 
Additional Manufacturer Narrative
Product complaint : (b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
GLOBAL ADVANTAGE PC STEM 10MM
Common Device Name
SHOULDER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7068320
Report Number1818910-2017-50401
Device Sequence Number16182178
Product Code MBF
UDI-Device Identifier10603295007135
UDI-Public10603295007135
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K011047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113710050
Device Lot NumberC00576
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2017
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight63